# SDR AALA202510148583

- Difficulty date: October 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,379 hours, 29,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311040620042
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES LOCATED ON FR24 INBOARD SPLICE FLOOR BEAM -Y254 FWD GALLEY AREA (0.222 IN). MAINTENANCE REPLACED SPLICE LOCAED ON FR24 INBOARD FLOOR BEAM -Y254 FWD GALLEY AREA IAW A321 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53110920.
